International Journal of Mathematics and Mathematical Sciences
Volume 15 (1992), Issue 4, Pages 812-812

Corrigendum: On cat (X\p)

Juan Julian Rivadeneyra Perez

Departamento de Matemáticas, Universidad Autonoma Metropolitana, A.P. 55-534; C.P. 09340, México D.F., Iztapalapa, Mexico

Copyright © 1992 Juan Julian Rivadeneyra Perez. This is an open access article distributed under the Creative Commons Attribution License, which permits unrestricted use, distribution, and reproduction in any medium, provided the original work is properly cited.


This article has no abstract.